# SDR DHL2005741591

- Difficulty date: May 7, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B FOREFLAP AT I/B HAS DELAMINATED AT CHAFE STRIP.  REMOVED CHAFE STRIP ON UPPER IB SURFACE. CUT OUT DELAMINATED AREA AND EXTERNAL DOUBLER  FROM 2024T3 .016 PO9001660.  CLEANED, PREPPED, APPLIED PRIMER AND ADHESIVE TO REPAIR PARTS AND SURFACE. VACUUM BAGGED FOR BONDING.  BONDED, CLEANED, TREATED, PRIMED AND SEALED REPAIR BONDED REPLACEMENT CHAFE STRIP IAW B727 SRM 51-40-20 FIG 30 57-50-2 FIG 3 MM 51-51-11.
